# SDR SIMA20161026001

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 29,666 hours, 24,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLIGHT DECK FLASHLIGHTS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
